# SDR 4VAA2024091309005

- Difficulty date: September 9, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N462PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 046
- Aircraft time: 35,713 hours, 40,904 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LEFT HAND INBOARD LANDING GEAR DOOR WAS OPEN ON LANDING. MAINTENANCE LUBED THE GEAR DOOR. THEN THEY PERFORMED EXTENSION AND RETRACTION OF THE LANDING GEAR TO VERIFY ADJUSTMENT IN ACCORDANCE WITH THE SAAB MAINTENANCE MANUAL. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
